# SDR JJBA20191101001

- Difficulty date: November 1, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 41,737 hours, 25,350 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snap Ring
- Condition: Out Of Position
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN. MAIN CABIN DOOR INTERNAL HANDLE INTERMEDIATE TORQUE TUBE ON RT SIDE END HAS A SNAP RING OUT OF PLACE, CAUSING TORQUE TUBE TO SHIFT AND INTERFERE WITH OPENING. REMOVED AND REINSTALLED TORQUE TUBE WITH NEW SLIP RING. PERFORMED INTERNAL HANDLE OPS CHECK. OPS CHECK SAT.
